# SDR UIEA2021072201607

- Difficulty date: June 28, 2021
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 737-36N
- Aircraft serial: 30111
- Aircraft time: 84,312 hours, 12,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T220141G
- Part serial: 000069
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF DAMAGE ON LH IB FLAP ASSY, FOUND OUT OF LIMITS IAW B767 SRM 51-10-02. CUSTOMER REQUEST FLAP REPLACEMENT. REMOVED AND REPLACED LH IB FLAP ASSY AND OPS CHECK GOOD IAW B767 AMM 27-51-06-422-059.
